MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Codes Gradient Increase (1270); Patient Device Interaction Problem (4001); Thickening of Material (4056)
Health Effect - Clinical Codes Bacterial Infection (1735); Diarrhea (1811); Endocarditis (1834); Fatigue (1849); Fever (1858); Tachycardia (2095); Chills (2191); Thromboembolism (2654); Transvalvular Pressure Gradient Increased (4854)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 3 years and 1 month following implantation of a transcatheter pulmonary valve, the patient presented to their primary care physician after developing fever, headache, fatigue, and diarrhea.The patient was prescribed an antibiotic and given return precautions.With the patient's symptoms not resolving, they presented to the emergency department.During this evaluation, lab work was obtained which reflected a white blood cell count of 23 × 10³ cells per microliter (× 10³/¿l), a hemoglobin of 10.2 grams per deciliter (g/dl), a platelet count of 223 thousands per microliter (k/¿l), and a white blood cell concentration of 93.6% neutrophils.The patient was also noted to have a fever, a tachycardic rate, and blood cultures positive for streptococcus species.A transthoracic echocardiogram (tte) was also obtained, which indicated pulmonary valve endocarditis, vegetations on the septal most leaflet of the pulmonary valve, and a perivalvular abscess.Subsequently, the patient was administered intravenous therapy (iv) antibiotics and transferred to a facility that could provide a higher level of care.Once transferred, an echocardiogram was obtained, which revealed thickened pulmonary valve leaflets and a pulmonary valve gradient of 48 millimeters of mercury (mmhg).A second echocardiogram was then obtained which indicated a small echogenic mass on the tip of the bioprosthetic pulmonary valve leaflet, as well as lucent collections on either side of the valve.Following completion of both echocardiograms, a computed tomography (ct) scan was completed which reflected vegetation throughout the bioprosthetic valve and bilateral pulmonary consolidations (greater on right side then left) of septic eboli in the right upper lobe, right middle lobe, and bilateral lower lobes.Subsequently, the bioprosthetic pulmonary valve was explanted and a non-medtronic surgical valve was implanted.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25862138
Report Number9617601-2026-04441
Device Sequence Number5167303
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)240327
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2024
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/17/2026
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age23 YR
Patient SexFemale
Patient Weight55 KG